# SDR 95UALD10006

- Difficulty date: January 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1845U
- Make and model: Doug DC-10-10
- Aircraft serial: 48261
- Engine: Ge CF66D
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 381022MOD
- Condition: Failed
- Location: Apu  Compt
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

A PUNGENT ODOR WAS NOTICED IN AFT CABIN BY FLIGHT ATTENDANT.  DURING CLIMB-OUT GOT STRONGER, WITH RECIRC FANS OFF AND ALL PACKS ON DISSAPATED TO A SLIGHT SMELL.  FLIGHT ATTENDANT EYES WATERED.  REPLACED APU.
